# SDR SWAA2021090295413

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241ABF TOP SURFACE LAYER DELAMINATED ; / [01] MEASUREMENTS; [02] CLEANED FLOOR PANEL #241ABF TOP SURFACE PREPARED DAMAGE AREAS FOR REPAIR PERFORMED DRY OUT FOUND NO WATER AS PER B737 SRM 53-00-50-2R-7; [03] REPAIRED DAMAGE AREA ON TOP SURFACE MAIN CABIN FLOOR PANEL #241ABF AS PER B737 SRM 53-00-50-2R-7 MATERIALS USED PO#1694548 & PO# 1714421; [04] VERIFIED 1;2;AND 3;COMPLETE
